# SDR RAIA00711016

- Difficulty date: November 23, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145
- Aircraft serial: 145373
- Aircraft time: 17,505 hours, 15,321 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Part number: 38793500
- Part serial: 841
- Condition: Unknown
- Location: Nr 1 Brake
- Part time: 17,493 hours, 15,310 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 5468 - STL - INTERMITTENT OUTBOARD BRAKE INOP MESSAGE DURING TAXI.  MAINTENANCE REMOVED AND REPLACED NR 1 BRAKE SHUT OFF VALVE, OPS CHECK GOOD.
